MedElevator Войти в исследования
← Поиск публикаций

DOI 10.4274/tjo.galenos.2024.04575

Медицинская библиотека · Turkish journal of ophthalmology · 2024

Vitiligo in a Patient Receiving Adalimumab for Idiopathic Uveitis.

Değirmenci Mehmet Fatih Kağan, Yalçındağ Fatime Nilüfer

Клинический случайСтатьяПеревод пока не подготовлен

Аннотация

In recent years, adalimumab has been increasingly used in the chronic treatment of non-infectious uveitis. This case report aimed to describe a drug-induced adverse event in a 34-year-old man who presented with blurred vision and floaters in the right eye and was being treated for intermediate uveitis. The patient had started topical treatment with a diagnosis of uveitis at another center. Best corrected visual acuity at presentation was 0.8 (decimal) in the right eye and 1.0 in the left eye. On examination, the anterior chamber in the right eye was clear, with anterior vitreous cells and mild haze, and snow banking and vitreous opacities in the inferior periphery. Fluorescein angiography (FA) showed hyperfluorescence in the right disc and leakage in the inferior periphery. As the inflammation did not resolve with local treatment, systemic cyclosporine was administered, after which the patient exhibited vomiting and weakness. Cyclosporine was discontinued and adalimumab treatment was started. On examination 5 months later, bilateral vitreous cells and mild vitreous opacity were noted, and FA showed mild leakage in the inferior periphery bilaterally. In addition, a depigmented patchy vitiligo lesion was observed on the chin. Due to the persistence of intraocular inflammation and on the recommendation of the dermatology clinic, adalimumab treatment was continued and topical tacrolimus was started for the lesion. On examination 3 months later, the inflammatory findings had resolved and there was no progression of the vitiligo lesion. The patient's treatment was continued. Taken together with the previous literature findings, no pathology was found in the patient's systemic examination, suggesting that this lesion was a side effect of the treatment. Ophthalmologists should be alert for this side effect in patients receiving adalimumab.

Для цитирования: Değirmenci Mehmet Fatih Kağan, Yalçındağ Fatime Nilüfer. Vitiligo in a Patient Receiving Adalimumab for Idiopathic Uveitis.. Turkish journal of ophthalmology. 2024. DOI: 10.4274/tjo.galenos.2024.04575.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.